On the multi-product packing-delivery problem with a fixed route

Shuguang Liu, Lei Lei, Sunju Park

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We study a variation of the packing-delivery problem, which involves K distinct products, a single capacitated truck, and a fixed sequence of customer locations to be visited. We show that the non-split version of the problem is strongly polynomial solvable. For the split delivery case, we analyze the conditions of optimality and propose a local optimization algorithm with a computational complexity of O(n3 log(n)). Based on 14,000 randomly generated test problems, a consistent performance improvement achieved by the proposed local optimization algorithm over that by the optimal non-split packing-delivery schedules is observed.

Original languageEnglish
Pages (from-to)350-360
Number of pages11
JournalTransportation Research Part E: Logistics and Transportation Review
Volume44
Issue number3
DOIs
Publication statusPublished - 2008 May

All Science Journal Classification (ASJC) codes

  • Business and International Management
  • Civil and Structural Engineering
  • Transportation

Fingerprint Dive into the research topics of 'On the multi-product packing-delivery problem with a fixed route'. Together they form a unique fingerprint.

  • Cite this